Alert archive / Oklahoma / Ice Storm Warnings in 2020
Ice Storm Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this ice storm warning at Oct 26, 2020, 9:17 AM CDT for Creek County, Pawnee County, Washington County, Oklahoma. It was in force for 37 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 26, 2020, 9:17 AM CDT (14:17 UTC)
- Expired
- Oct 27, 2020, 10:00 PM CDT
- In force
- 37 hr
- Issued by
- NWS Tulsa, OK
Counties Creek County, OK, Pawnee County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 27, 9:20 AM CDT | FREEZING RAIN 0.25 | Maramec, OK | ESTIMATED ICE ACCUMULATION ON TREES BY STORM TRACKER JUST WEST OF TOWN. |
| Oct 27, 10:00 AM CDT | ICE STORM | Pawnee, OK | LARGE TREE LIMB DOWN NEAR DOWNTOWN PAWNEE FROM ICE ACCUMULATION. PIC SENT VIA TWITTER. |
| Oct 27, 10:43 AM CDT | FREEZING RAIN 0.1 | 5 W Sapulpa, OK | ESTIMATED FROM PHOTO SEEN ON TWITTER RELAYED BY BROADCAST MEDIA. ALSO REPORTS NO ICE IN SAPULPA PROPER. |
| Oct 27, 11:25 AM CDT | ICE STORM | Bartlesville, OK | DOWNED TREE LIMBS DUE TO ICE ACCUMULATION AT THE COUNTY EMERGENCY MANAGEMENT OFFICE. RELAYED VIA NWSCHAT. |
| Oct 27, 11:45 AM CDT | ICE STORM | Pawnee, OK | NUMEROUS TREE LIMBS DOWNED FROM ICE ACCUMULATION AROUND THE PAWNEE COUNTY COURTHOUSE. RELAYED VIA NWSCHAT. |
| Oct 27, 12:28 PM CDT | ICE STORM | Cleveland, OK | LARGE TREE LIMB DOWNED FROM ICE ACCUMULATION. PHOTO RELAYED VIA BROADCAST MEDIA TWITTER. |
| Oct 27, 1:27 PM CDT | ICE STORM | Bartlesville, OK | LARGE TREE LIMB DOWNED VIA ICE ACCUMULATION. PHOTO RELAYED VIA BROADCAST MEDIA TWITTER. |
| Oct 27, 1:27 PM CDT | ICE STORM | Oilton, OK | LARGE TREE LIMB DOWNED BY ICE ACCUMULATION. PHOTO RELAYED VIA BROADCAST MEDIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 931 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
193 WWUS44 KTSA 261417 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 917 AM CDT Mon Oct 26 2020 OKZ054-059-262245- /O.UPG.KTSA.WW.Y.0006.000000T0000Z-201027T0000Z/ /O.NEW.KTSA.IS.W.0001.201026T1417Z-201028T0000Z/ Osage-Pawnee- Including the cities of Pawhuska and Pawnee 917 AM CDT Mon Oct 26 2020 ...ICE STORM WARNING IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Freezing rain and drizzle capable of producing significant icing. Additional ice accumulations of one tenth to four tenths of an inch. * WHERE...Osage and Pawnee Counties. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Power outages and tree damage are likely due to the ice. Travel could be nearly impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ055-056-064-065-262245- /O.NEW.KTSA.WW.Y.0007.201026T1417Z-201028T0000Z/ Washington OK-Nowata-Creek-Okfuskee- Including the cities of Bartlesville, Nowata, Sapulpa, and Okemah 917 AM CDT Mon Oct 26 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Light freezing rain and drizzle. Additional ice accumulations of around two tenths of an inch. * WHERE...Washington OK, Nowata, Creek and Okfuskee Counties. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Difficult travel conditions are possible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
6 follow-up statements
539 WWUS44 KTSA 261802 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 102 PM CDT Mon Oct 26 2020 OKZ054-059-270215- /O.CON.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/ Osage-Pawnee- Including the cities of Pawhuska and Pawnee 102 PM CDT Mon Oct 26 2020 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Freezing rain and drizzle capable of producing significant icing. Additional ice accumulations of one tenth to four tenths of an inch. * WHERE...Osage and Pawnee Counties. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Power outages and tree damage are likely due to the ice. Travel could be nearly impossible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ057-058-060>062-066-067-270215- /O.EXA.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/ Craig-Ottawa-Tulsa-Rogers-Mayes-Okmulgee-Wagoner- Including the cities of Vinita, Miami, Tulsa, Claremore, Pryor, Okmulgee, and Wagoner 102 PM CDT Mon Oct 26 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Light rain transitioning to light freezing rain and drizzle tonight and continuing into Tuesday morning. Ice accumulations of up to two tenths of an inch. * WHERE...Portions of northeast Oklahoma. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Difficult travel conditions are possible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ055-056-064-065-270215- /O.CON.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/ Washington OK-Nowata-Creek-Okfuskee- Including the cities of Bartlesville, Nowata, Sapulpa, and Okemah 102 PM CDT Mon Oct 26 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Light freezing rain and drizzle. Additional ice accumulations of around two tenths of an inch. * WHERE...Washington OK, Nowata, Creek and Okfuskee Counties. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Difficult travel conditions are possible. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
809 WWUS44 KTSA 261951 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 251 PM CDT Mon Oct 26 2020 ...Winter weather threat will continue tonight through Tuesday morning... OKZ054-059-271000- /O.CON.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/ Osage-Pawnee- Including the cities of Pawhuska and Pawnee 251 PM CDT Mon Oct 26 2020 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Freezing rain will begin to taper off to light freezing drizzle overnight. Another round of light freezing rain is expected Tuesday morning. Additional ice accumulations of one tenth to three tenths of an inch will be possible. * WHERE...Osage and Pawnee Counties. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Power outages and tree damage are likely due to the ice. Roads may become slick and hazardous, especially on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for potential power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ055>058-060>062-064>067-271000- /O.CON.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/ Washington OK-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner- Including the cities of Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, and Wagoner 251 PM CDT Mon Oct 26 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Light rain transitioning to light freezing rain this evening with predominately light freezing drizzle overnight. Areas of light freezing rain will spread back into northeast Oklahoma Tuesday morning. Ice accumulations of up to two tenths of an inch will be possible. * WHERE...Portions of northeast Oklahoma. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Difficult travel conditions are possible. Roads may become slick in spots, especially on untreated bridges and overpasses. Sporadic power outages will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
035 WWUS44 KTSA 270821 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 321 AM CDT Tue Oct 27 2020 ...Winter weather threat will continue tonight through Tuesday morning... OKZ054-059-271700- /O.CON.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/ Osage-Pawnee- Including the cities of Pawhuska and Pawnee 321 AM CDT Tue Oct 27 2020 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Another round of light freezing rain is expected morning. Additional ice accumulations of one tenth to two tenths of an inch will be possible. * WHERE...Osage and Pawnee Counties. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Power outages and tree damage are likely due to the ice. Roads may become slick and hazardous, especially on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for potential power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ055>058-060>062-064>067-271700- /O.CON.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/ Washington OK-Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner- Including the cities of Bartlesville, Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, Sapulpa, Okemah, Okmulgee, and Wagoner 321 AM CDT Tue Oct 27 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Areas of light freezing rain will spread back into northeast Oklahoma this morning. A glazing to up to a tenth of an inch of ice accumulation will be possible. * WHERE...Portions of northeast Oklahoma. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Difficult travel conditions are possible. Roads may become slick in spots, especially on untreated bridges and overpasses. Sporadic power outages will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
219 WWUS44 KTSA 271322 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 822 AM CDT Tue Oct 27 2020 ...SIGNIFICANT ICING EXPECTED ACROSS PORTIONS OF NORTHEAST OKLAHOMA TODAY... OKZ055-064-280000- /O.UPG.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/ /O.EXA.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/ Washington OK-Creek- Including the cities of Bartlesville and Sapulpa 822 AM CDT Tue Oct 27 2020 ...ICE STORM WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Significant icing. Additional ice accumulations of one tenth to two tenths of an inch. Storm total ice accumulation near a quarter inch. * WHERE...Washington OK and Creek Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Difficult travel conditions are possible. Bridges and overpasses may become slick in spots. Sporadic to scattered power outages will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ054-059-280000- /O.CON.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/ Osage-Pawnee- Including the cities of Pawhuska and Pawnee 822 AM CDT Tue Oct 27 2020 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Another round of freezing rain is occurring this morning. Additional ice accumulations of a quarter to half inch are possible. * WHERE...Osage and Pawnee Counties. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Power outages and tree damage are likely due to the ice. Bridges and overpasses may become slick and hazardous which can make travel difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ OKZ056>058-060>062-065>067-280000- /O.CON.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/ Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Okfuskee-Okmulgee-Wagoner- Including the cities of Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, Okemah, Okmulgee, and Wagoner 822 AM CDT Tue Oct 27 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Areas of light freezing rain will spread back into northeast Oklahoma this morning. A light glaze to a tenth of an inch of ice accumulation will be possible. * WHERE...Portions of northeast Oklahoma. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Bridges and overpasses may become slick in spots. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
051 WWUS44 KTSA 271853 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 153 PM CDT Tue Oct 27 2020 ...SIGNIFICANT ICING CONTINUES ACROSS PORTIONS OF NORTHEAST OKLAHOMA THRU EARLY EVENING... OKZ055-064-272000- /O.CAN.KTSA.IS.W.0001.000000T0000Z-201028T0000Z/ Washington OK-Creek- Including the cities of Bartlesville and Sapulpa 153 PM CDT Tue Oct 27 2020 ...ICE STORM WARNING IS CANCELLED... Temperatures have risen above freezing as of early this afternoon, ending any additional ice accumulation threat. Therefore, the Ice Storm Warning will be cancelled. $$ OKZ056>058-060>062-065>067-272000- /O.CAN.KTSA.WW.Y.0007.000000T0000Z-201028T0000Z/ Nowata-Craig-Ottawa-Tulsa-Rogers-Mayes-Okfuskee-Okmulgee-Wagoner- Including the cities of Nowata, Vinita, Miami, Tulsa, Claremore, Pryor, Okemah, Okmulgee, and Wagoner 153 PM CDT Tue Oct 27 2020 ...WINTER WEATHER ADVISORY IS CANCELLED... Temperatures have risen above freezing as of early this afternoon, ending any additional ice accumulation threat. Therefore, the Winter Weather Advisory will be cancelled. $$ OKZ054-059-280300- /O.EXT.KTSA.IS.W.0001.000000T0000Z-201028T0300Z/ Osage-Pawnee- Including the cities of Pawhuska and Pawnee 153 PM CDT Tue Oct 27 2020 ...ICE STORM WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Freezing rain continues this afternoon and into the evening. Additional ice accumulations of a tenth to a quarter inch, with total storm accumulations near a half inch, are possible. * WHERE...Osage and Pawnee Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Power outages and tree damage have occurred due to the ice. Bridges and overpasses may become slick and hazardous which can make travel difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel is strongly discouraged. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Prepare for possible power outages. For the latest road conditions call 1-844-465-4997 or go to okRoads.org. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
222 WWUS44 KTSA 280308 WSWTSA URGENT - WINTER WEATHER MESSAGE National Weather Service Tulsa OK 1008 PM CDT Tue Oct 27 2020 OKZ054-059-280415- /O.EXP.KTSA.IS.W.0001.000000T0000Z-201028T0300Z/ Osage-Pawnee- Including the cities of Pawhuska and Pawnee 1008 PM CDT Tue Oct 27 2020 ...ICE STORM WARNING HAS EXPIRED... Temperatures have risen to at or just above freezing in the warning area, and will continue to slowly rise overnight. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this ice storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this ice storm warning went out at Oct 26, 6:12 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Oct 26, 6:12 AM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
612 AM CDT Mon Oct 26 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread IFR with occasional LIFR cigs will prevail today
along with areas of light to moderate rain. Some thunder will
be possible this morning for the northeast OK sites, along
with a chance of FZRA for KBVO.
&&
.PREV DISCUSSION... /Issued 405 AM CDT Mon Oct 26 2020/
DISCUSSION...
Areas of rain/freezing rain have developed overnight in a zone of
decent elevated forcing. Elevated instability has been sufficient
to support thunder, so will add low thunder chances for this
morning across parts of NE OK. Band of precip will move east
northeast across the area with an axis of higher SW to NE oriented
QPF expected across much of eastern Oklahoma. Temperatures look
to drop slightly across northeast OK today, with a small diurnal
trace expected elsewhere. Freezing temps will mostly be confined
to Osage and Pawnee counties, however its possible that the colder
temps expand east in locations near the KS border. With very
limited amounts forecasted outside the current WSW, will leave as
is along with the expiration time.
Better forcing shifts off to the east and southeast tonight, so
higher PoPs will continue across SE OK. Tonight, expect areas of
freezing drizzle across parts of NE OK as these locations will be
in a precip lull overnight. The next wave ejects from the upper
low that will be located over srn AZ/NM. This wave will generate
another round of rain and freezing rain across the area. Freezing
temperatures Monday night and Tuesday morning will generally be
to the northwest of I-44.
The upper low will begin to lift out of the SW and into the plains
Wednesday. Low level temps still look like they will modify as the
system draws closer, thus expect all liquid precip Wednesday and
Thursday as the upper low impacts the region. Elevated instability
associated with the approaching will warrant low thunder chances
Wednesday and Wednesday night. Upper low finally clears the area
late Thursday, which will mark the beginning of a period of
settled conditions(and warmer temperatures) that will continue
into the next weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 36 33 38 37 / 100 50 80 50
FSM 53 44 49 48 / 90 80 70 40
MLC 47 38 45 42 / 100 80 80 50
BVO 34 30 35 33 / 100 40 80 40
FYV 47 38 46 40 / 100 80 80 30
BYV 48 37 46 40 / 100 80 80 30
MKO 44 36 43 40 / 100 70 80 50
MIO 37 32 38 35 / 100 50 80 30
F10 40 34 39 37 / 100 70 80 60
HHW 54 45 50 48 / 100 90 60 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Winter Weather Advisory until 7 PM CDT this evening for OKZ054-
059.
AR...None.
&&
AVIATION.....18Hazardous weather outlook, Oct 26, 5:07 AM CDT, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 507 AM CDT Mon Oct 26 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 507 AM CDT Mon Oct 26 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Northeast Oklahoma. ONSET...This Morning. WINTER WEATHER. ICE ACCUMULATION. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Today. DISCUSSION... Areas of rain and isolated thunderstorms have developed this morning across parts of northeast Oklahoma behind a strong cold front that was pushing through the area. Areal coverage of rain will increase across the region during the day. As temperatures fall across northeast Oklahoma this morning, freezing rain will begin to develop mainly across parts of Osage and Pawnee counties. Temperatures in these locations will remain at or below freezing for much of the day, which will result in ice accumulations that may total between one and two tenths. A Winter Weather Advisory is in effect through 7 pm for the aforementioned area. Higher rain chances will shift east and southeast overnight. Areas of freezing drizzle are expected to develop across parts of northeast Oklahoma overnight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Winter Weather Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY through SUNDAY...No Hazards. EXTENDED DISCUSSION... An upper level low pressure system will remain across the southwest the next few days, and will result in additional rounds of rain showers across the region through mid week. The colder airmass with subfreezing temperatures will remain across parts of the area, which will allow for the potential for periodic light wintry weather Tuesday and Tuesday night. At this time, the greatest potential for wintry weather looks to be northwest of Interstate 44. Some uncertainty remains with how far south and east the cold air gets which will impact precipitation amounts and locations. Stay tuned as forecasts will continue to be updated. Temperatures are expected to modify sufficiently by Wednesday to support all liquid precipitation. Rain chances along with isolated thunderstorms will continue Wednesday and Wednesday night as the upper low approaches the plains. As the low moves off to the east Thursday, precipitation chances will finally taper off. Settled conditions will ensue and continue into the weekend. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:17 AM CDT | Winter Weather Advisory | TSA | Craig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 5 more | 29 hr |
Nearby
Ice Storm Warnings in Oklahoma, 2020Every ice storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.